Partition of C4-designs into minimum and maximum number of P3-designs

Quattrocchi, G. and Tuza, Zsolt (2004) Partition of C4-designs into minimum and maximum number of P3-designs. GRAPHS AND COMBINATORICS, 20 (4). pp. 531-540.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:16
Last Modified: 11 Dec 2012 15:16
URI: http://eprints.sztaki.hu/id/eprint/3499

Update Item Update Item